Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 137, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 26, 2011, 6:58 PM CDT for Montgomery County, Pike County, Polk County, Arkansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 6:58 PM CDT (23:58 UTC)
- Expired
- Apr 26, 2011, 7:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Montgomery County, AR, Pike County, AR, Polk County, AR
The radar
The Western Arkansas radar (KSRX), 108 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 7:18 PM CDT | TORNADO | Wickes, AR | TREES REPORTED BLOWN DOWN. TORNADO CONFIRMED BY SPOTTERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 12.0 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1650 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
794
WFUS54 KLZK 262358
TORLZK
ARC097-109-113-270045-
/O.NEW.KLZK.TO.W.0137.110426T2358Z-110427T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
SOUTHERN POLK COUNTY IN WESTERN ARKANSAS...
NORTHWESTERN PIKE COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 745 PM CDT
* AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 13 MILES WEST OF WICKES...OR 20 MILES NORTHWEST
OF DE QUEEN. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT
40 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
WICKES... VANDERVOORT... POLK CNTY FAIRGNDS...
OPAL... MCCAULEY...
LITTLE MISSOURI FALLS REC AREA... HATFIELD...
HARTLEY... GRANNIS...
ALBERT PIKE REC AREA... SHADY...
POTTER... NUNLEY... NEW HOPE...
HATTON... DALLAS... COVE...
BOGG SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3455 9446 3458 9396 3423 9381 3422 9392
3435 9394 3435 9424 3420 9424 3419 9425
3419 9447 3421 9448
TIME...MOT...LOC 2358Z 250DEG 36KT 3428 9454
$$
622 follow-up statements
319
WWUS54 KLZK 270014
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
714 PM CDT TUE APR 26 2011
ARC097-109-113-270045-
/O.CON.KLZK.TO.W.0137.000000T0000Z-110427T0045Z/
PIKE AR-POLK AR-MONTGOMERY AR-
714 PM CDT TUE APR 26 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN MONTGOMERY...
SOUTHERN POLK AND NORTHWESTERN PIKE COUNTIES UNTIL 745 PM CDT...
AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 4 MILES WEST OF WICKES...OR 17 MILES
NORTH OF DE QUEEN...MOVING EAST AT 50 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
WICKES... VANDERVOORT... OPAL...
MCCAULEY... LITTLE MISSOURI FALLS REC AREA...
HARTLEY... GRANNIS...
ALBERT PIKE REC AREA... SHADY...
NEW HOPE... HATTON... COVE...
BOGG SPRINGS... BOARD CAMP... BIG FORK...
WOLF PEN GAP... WHISKEY PEAK... WEST HANNA MTN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3442 9447 3458 9396 3423 9381 3422 9392
3435 9394 3435 9424 3420 9424 3419 9425
3419 9447 3421 9448
TIME...MOT...LOC 0015Z 258DEG 45KT 3430 9433
$$
62549
WWUS54 KLZK 270028
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
728 PM CDT TUE APR 26 2011
ARC097-109-113-270045-
/O.CON.KLZK.TO.W.0137.000000T0000Z-110427T0045Z/
PIKE AR-POLK AR-MONTGOMERY AR-
728 PM CDT TUE APR 26 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN MONTGOMERY...
SOUTHERN POLK AND NORTHWESTERN PIKE COUNTIES UNTIL 745 PM CDT...
AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 4 MILES NORTHEAST OF WICKES...OR 17 MILES
SOUTH OF MENA...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
WICKES... VANDERVOORT... OPAL...
MCCAULEY... LITTLE MISSOURI FALLS REC AREA...
HARTLEY... GRANNIS...
ALBERT PIKE REC AREA... SHADY...
NEW HOPE... HATTON... COVE...
BOARD CAMP... BIG FORK... WOLF PEN GAP...
WEST HANNA MTN... TURNERS MTN... SUGARTREE MTN...
LAW ENFORCEMENT REPORTED SOME TREES DOWN NEAR WICKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3420 9432 3443 9443 3458 9396 3423 9381
3422 9392 3435 9394 3435 9424 3420 9424
3419 9425
TIME...MOT...LOC 0027Z 240DEG 33KT 3435 9425
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:52 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 26, 6:52 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 652 PM CDT TUE APR 26 2011 .AVIATION... LOW PRESSURE CONTINUES TO MOVE THROUGH TEXAS. SEVERAL WAVES OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH ARKANSAS THROUGH THE PERIOD. IFR AND MVFR CONDITIONS ARE EXPECTED. THE LOW WILL MOVE THROUGH ARKANSAS WEDNESDAY. RAIN CHANCES WILL CONTINUE UNTIL THIS LOW MOVES THROUGH THE STATE. && .PREV DISCUSSION... /ISSUED 257 PM CDT TUE APR 26 2011/ ..HIGH RISK OF SEVERE STORMS THIS EVENING TO THE OVERNIGHT OVER ARKANSAS... DISCUSSION... MAIN CONCERNS AGAIN ARE FIRST PERIOD SEVERE STORMS WITH HIGH TO SLIGHT RISK OVER ALL OF AR. STRONG DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE POSSIBLE. FLASH FLOODING WILL ALSO BE POSSIBLE WITH THE EXPECTED RAIN AND WITH CURRENT FLOODING AND ELEVATED AREAS AND SATURATED GROUND. FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY. ISOLATED CONVECTION JUST STARTING TO FIRE THIS AFTERNOON IN OVERALL MOIST AND UNSTABLE ATMOSPHERE. ISOLATED SEVERE POSSIBLE THIS LATE AFTERNOON TO EARLY EVENING. TIMING OF SEVERE STORM INITIATION WILL BE A BIT LATER THAN YESTERDAY...AS THE UPPER DYNAMICS SWING INTO AR THIS EVENING TO OVERNIGHT. BOUNDARY GENERALLY OVER WESTERN AR WITH 70 TEMPS AND UPPER 60S DEW POINT TEMPS OVER SOUTHERN AR. 12Z KLZK SOUNDING QUITE UNSTABLE WITH LI -7...AROUND 1 INCH PRECIP WATER...AND LIGHT SURFACE FLOW TO A SW JET 40 KNOTS 2K TO 5K FT. AFTER MODIFICATION CONDITIONS BECOME MORE PRONE FOR SEVERE STORMS. UPPER DYNAMICS ARE SEEN IN THE UPPER FLOW OVER SW PLAINS AT THIS TIME. SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT INITIAL STORMS THIS AFTERNOON TO EARLY EVENING WILL BE ASSOCIATED WITH LIFTING BOUNDARY AND SOME WEAKER DYNAMICS WITH THE IN PLACE MOISTURE AND INSTABILITY...MOVING IN OVER AR. THEN STRONG DYNAMICS WILL SET UP LATER THIS EVENING AND OVERNIGHT WITH THE MAIN LOW AND COLD FRONT. THEN A SQUALL LINE OF STORMS WITH POSSIBLE FRONT EDGE ROTATION WILL MOVE ACROSS AR. CONVECTION WILL FINALLY BE WINDING DOWN 06Z T0 12Z OVER EASTERN AR...WITH LIGHTER SHOWERS BEHIND THE SYSTEM...AS THE COLD FRONT AND UPPER DYNAMICS PUSH EAST. DURING THE DAY WEDNESDAY...THE SURFACE LOW LIFTS NE WHILE THE COLD FRONT PUSHES TO MS. THE UPPER TROUGH ROTATES THROUGH THE SOUTHERN PLAINS. SOME CONCERN WITH THE UPPER LOW AND BACK SIDE DYNAMICES WITH POSSIBLE SHOWERS AND ISOLATED STORMS OVER NORTHERN AR. LOW SEVERE THREAT MAY EXIST. PRECIP MAY NEED TO BE ADDED. ALSO WINDS WILL BE UP ON WEDNESDAY TO LAKE WIND ADVISORY...BUT WILL HOLD OFF TO LIMIT NUMBER OF HEADLINES ON PRODUCTS. MAINLY DRY THURSDAY AND FRIDAY WITH COOLER TEMPS. LONG TERM...SATURDAY THROUGH TUESDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEKEND. AN UPPER RIDGE WILL BE OVER THE EASTERN PART OF THE COUNTRY TO START THE PERIOD WITH A DEEP TROUGH OVER THE WESTERN U.S. SOUTHWEST FLOW ALOFT WILL BE OVER ARKANSAS. THE UPPER TROUGH WILL MOVE TO THE EASTERN U.S. MONDAY AND A RIDGE WILL BUILD OVER ARKANSAS TUESDAY. MODELS ARE INDICATING MOISTURE INCREASING ACROSS THE AREA SATURDAY. INCREASING INSTABILITY WILL GENERATE SHOWERS AND THUNDERSTORMS SATURDAY. THUNDERSTORMS WILL BE MOST LIKELY SATURDAY NIGHT INTO SUNDAY ALONG A COLD FRONT THAT WILL MOVE FROM OKLAHOMA THROUGH ARKANSAS. THIS FRONT WILL MOVE OUT OF ARKANSAS LATE SUNDAY. PRECIPITATION WILL END IN SOUTHEAST ARKANSAS MONDAY MORNING. MONDAY AND TUESDAY WILL BE DRY ACROSS MUCH OF THE AREA. NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 57 66 45 73 / 70 60 10 10 CAMDEN AR 65 75 48 77 / 80 50 10 10 HARRISON AR 53 60 42 72 / 70 60 10 10 HOT SPRINGS AR 61 69 46 75 / 80 60 10 10 LITTLE ROCK AR 61 71 46 75 / 80 60 10 10 MONTICELLO AR 66 78 48 77 / 80 50 10 10 MOUNT IDA AR 60 66 45 74 / 80 60 10 10 MOUNTAIN HOME AR 54 61 43 72 / 70 60 10 10 NEWPORT AR 59 69 46 73 / 80 60 10 10 PINE BLUFF AR 64 75 48 76 / 80 60 10 10 RUSSELLVILLE AR 57 65 44 73 / 70 60 10 10 SEARCY AR 59 69 46 74 / 80 60 10 10 STUTTGART AR 63 74 48 75 / 80 60 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && AVIATION...51
Hazardous weather outlook, Apr 26, 8:26 AM CDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 826 AM CDT TUE APR 26 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 826 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT ACROSS CENTRAL AND SOUTH ARKANSAS... HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE STATE...AS SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN TODAY. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO FOUR INCHES... WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH FLASH FLOODING LIKELY. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN... AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO... SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS. STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON...AS A SYSTEM MOVES ALONG A STALLED FRONT OVER THE STATE. THE MAIN AREA OF CONCERN WILL BE ACROSS CENTRAL AND SOUTH ARKANSAS...WITH LONG TRACK TORNADOES POSSIBLE ALONG WITH VERY LARGE HAIL. AS THE EVENT UNFOLDS...THE CONCERN WILL CHANGE TO DAMAGING WINDS...AS A LINE OF THUNDERSTORMS WILL DEVELOP. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOODING WILL REMAIN A CONCERN FOR SEVERAL DAYS...AS IT WILL TAKE SOME TIME FOR WATER LEVELS TO RECEDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Local storm report, Apr 26, 6:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
624 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 W BARNEY 35.25N 92.23W
04/26/2011 E1.00 INCH FAULKNER AR TRAINED SPOTTER
&&
55Local storm report, Apr 26, 6:27 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
627 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 2 ESE MORGAN 34.87N 92.33W
04/26/2011 E1.00 INCH PULASKI AR NWS EMPLOYEE
HAIL BEGAN ABOUT 5 PM AND LASTED ABOUT 10 MINUTES.
&&
57Local storm report, Apr 26, 6:28 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
628 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 2 S GREENBRIER 35.20N 92.38W
04/26/2011 E1.00 INCH FAULKNER AR AMATEUR RADIO
0626 PM FLASH FLOOD GREENBRIER 35.23N 92.38W
04/26/2011 FAULKNER AR LAW ENFORCEMENT
WATER REPORTED OVER SEVERAL ROADWAYS IN GREENBRIER.
&&
55Local storm report, Apr 26, 6:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
635 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL DOVER 35.40N 93.11W
04/26/2011 E1.50 INCH POPE AR TRAINED SPOTTER
&&
55Local storm report, Apr 26, 6:44 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
644 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM FUNNEL CLOUD 2 S ROMANCE 35.20N 92.05W
04/26/2011 WHITE AR AMATEUR RADIO
FUNNEL CLOUD WAS REPORTED NEAR HIGHWAY 5 SOUTH OF
ROMANCE.
&&
55Local storm report, Apr 26, 6:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
658 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG ST. CHARLES 34.38N 91.13W
04/26/2011 ARKANSAS AR LAW ENFORCEMENT
THE ARKANSAS COUNTY SHERIFF REPORTED A POWER LINE BLOWN
DOWN AT SAINT CHARLES...CAUSING OUTAGES.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:01 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Perry, Van Buren | 44 min |
| Apr 25, 7:03 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Perry, Saline | 27 min |
| Apr 25, 7:15 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Johnson, Logan, Lonoke and 9 more | 105 min |
| Apr 25, 7:20 PM CDT | Tornado Warning | LZK | Cleburne, Faulkner, Lonoke, White | 40 min |
| Apr 25, 7:25 PM CDT | Tornado Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 35 min |
| Apr 25, 7:26 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Faulkner, Grant, Hot Spring, Jefferson, Lonoke and 5 more | 49 min |
| Apr 25, 7:27 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 48 min |
| Apr 25, 7:40 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Perry, Van Buren | 39 min |
| Apr 25, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Calhoun, Cleveland, Dallas, Grant, Jefferson and 2 more | 43 min |
| Apr 25, 7:47 PM CDT | Tornado Warning | LZK | Cleburne, White | 43 min |
| Apr 25, 7:52 PM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 6 more | 3 hr |
| Apr 25, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Ouachita | 51 min |
| Apr 25, 7:58 PM CDT | Flash Flood Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more | 3 hr |
| Apr 25, 7:58 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Faulkner, Jefferson, Lonoke, Monroe, Prairie and 2 more | 47 min |
| Apr 25, 8:01 PM CDT | Flash Flood Warning | LZK | Faulkner, Independence, Jackson, Lonoke, Prairie, Pulaski and 2 more | 3 hr |
| Apr 25, 8:04 PM CDT | Tornado Warning | LZK | Lonoke, Prairie | 26 min |
| Apr 25, 8:08 PM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Desha, Grant, Jefferson, Lincoln and 4 more | 3 hr |
| Apr 25, 8:09 PM CDT | Tornado Warning | LZK | Lonoke, White | 44 min |
| Apr 25, 8:15 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 4 more | 45 min |
| Apr 25, 8:20 PM CDT | Tornado Warning | LZK | Independence, Jackson, White | 40 min |
| Apr 25, 8:21 PM CDT | Tornado Warning | LZK | Prairie, White, Woodruff | 39 min |
| Apr 25, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more | 51 min |
| Apr 25, 8:26 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 8 more | 3 hr |
| Apr 25, 8:32 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, White, Woodruff | 43 min |
| Apr 25, 8:33 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White | 27 min |
| Apr 25, 8:35 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 40 min |
| Apr 25, 8:38 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 52 min |
| Apr 25, 8:43 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 47 min |
| Apr 25, 8:44 PM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 46 min |
| Apr 25, 8:52 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more | 3 hr |
| Apr 25, 8:54 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 5 more | 3 hr |
| Apr 25, 8:57 PM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more | 3 hr |
| Apr 25, 9:03 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more | 42 min |
| Apr 25, 9:04 PM CDT | Tornado Warning | LZK | Jackson, Woodruff | 26 min |
| Apr 25, 9:06 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew, Ouachita | 39 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 38 min |
| Apr 25, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 52 min |
| Apr 25, 9:36 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 39 min |
| Apr 25, 9:37 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew | 53 min |
| Apr 25, 9:48 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 42 min |
| Apr 25, 10:09 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 51 min |
| Apr 25, 10:13 PM CDT | Flash Flood Warning | LZK | Hot Spring | 107 min |
| Apr 25, 10:22 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 53 min |
| Apr 25, 10:41 PM CDT | River Flood Advisory | LZK | Clark, Hot Spring | 36 hr |
| Apr 25, 10:41 PM CDT | River Flood Advisory | LZK | Clark, Nevada, Ouachita | 36 hr |
| Apr 25, 10:51 PM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Faulkner, Grant, Hot Spring, Independence and 8 more | 4 hr |
| Apr 25, 10:54 PM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Dallas, Desha, Drew, Grant and 6 more | 4 hr |
| Apr 25, 11:16 PM CDT | Areal Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Hot Spring, Lonoke and 9 more | 3 hr |
| Apr 25, 11:22 PM CDT | River Flood Advisory | LZK | Ashley, Bradley, Cleveland, Drew | 36 hr |
| Apr 25, 11:33 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Ouachita | 42 min |
| Apr 25, 11:57 PM CDT | Areal Flood Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 5 more | 4 hr |
| Apr 26, 12:00 AM CDT | Areal Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 5 more | 3 hr |
| Apr 26, 12:03 AM CDT | Areal Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Garland and 7 more | 3 hr |
| Apr 26, 12:09 AM CDT | Special Weather Statement | LZK | Cleveland, Dallas, Grant | 46 min |
| Apr 26, 12:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 41 min |
| Apr 26, 12:20 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Ouachita | 40 min |
| Apr 26, 12:21 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 12:37 AM CDT | Flash Flood Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Grant, Hot Spring and 1 more | 3 hr |
| Apr 26, 12:54 AM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| Apr 26, 12:56 AM CDT | Special Weather Statement | LZK | Arkansas, Jefferson | 44 min |
| Apr 26, 1:09 AM CDT | River Flood Warning | LZK | Pope, Yell | 55 hr |
| Apr 26, 1:09 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 4 days |
| Apr 26, 1:21 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson | 39 min |
| Apr 26, 1:25 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 50 min |
| Apr 26, 1:26 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 2:09 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 51 min |
| Apr 26, 2:41 AM CDT | Tornado Warning | LZK | Desha, Drew, Lincoln | 34 min |
| Apr 26, 2:56 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 49 min |
| Apr 26, 3:06 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland | 24 min |
| Apr 26, 3:25 AM CDT | Flash Flood Warning | LZK | Arkansas, Cleveland, Dallas, Desha, Jefferson, Lincoln and 1 more | 3 hr |
| Apr 26, 4:25 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 6:27 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 39 hr |
| Apr 26, 7:09 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 26, 9:52 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 5 days |
| Apr 26, 9:52 AM CDT | River Flood Warning | LZK | Ashley, Bradley, Cleveland, Drew | 14 days |
| Apr 26, 10:11 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 4 days |
| Apr 26, 2:49 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 41 min |
| Apr 26, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 40 min |
| Apr 26, 3:17 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring | 43 min |
| Apr 26, 3:19 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 41 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.